# SDR 9509011141

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141US
- Make and model: Doug DC-10-40
- Aircraft serial: 46750
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'T' CHECK, FOUND CORROSION ON THE FS 879 FORWARD CARGO FLOOR FRAME AT LBL 38.  REPAIRED PER EA 11-98535.
